MAUDE Adverse Event Report: QUIDEL CORPORATION SOLANA SARS-COV-2 ASSAY (FRZ MMX)

QUIDEL CORPORATION SOLANA SARS-COV-2 ASSAY (FRZ MMX)
Model Number Coronavirus
Medical Device Problem Codes False Positive Result (1227); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
Reported false positive sars result for 1 patient.It is unknown if the patient was symptomatic.The customer communicated the patient later tested negative with molecular (pcr testing) method.
 
Additional Manufacturer Narrative
Investigation conclusion: a review of complaint history did not identify any adverse trends.Root cause: no problem found; possible contamination.Source: phone.

Brand Name
SOLANA SARS-COV-2 ASSAY (FRZ MMX)
Common Device Name
SOLANA SARS-COV-2 ASSAY (FRZ MMX)
Manufacturer (Section D)
QUIDEL CORPORATION
2005 east state street
athens OH 45701
Manufacturer Contact
karl luke
2005 east state street
athens, OH 45701
7405893382
MDR Report Key14876136
Report Number0002024674-2022-08804
Device Sequence Number5690621
Product Code QJR
UDI-Device Identifier30014613339656
UDI-Public30014613339656
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EUA203087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCoronavirus
Device Catalogue NumberM313
Device Lot Number204371
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2021
Initial Report FDA Received Date06/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown